# SDR SWIA202161458

- Difficulty date: July 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT FS 485.00 TO STGR 26R TO FOM FOR STGR 21R REPAIR  JOB71006084  OP 179 MX#23186251     (C-CHECK RO 9/27/2021)    INSTALLED SPLICE AT FS 485 TO STRINGER 26R THAT WAS REMOVED FOR ACCESS ON JOB 71006084 OP 179 MX NUMBER 23186251 IAW CRJ-700 SRM 51-42-21-001-001-A06, REO 670-53-31-691 REV-- DATED:2021-07-30 AND COMPLIED WITH SKYCARD 51-900-1002-SKY
